# SDR CALA2024032200831

- Difficulty date: March 16, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 25,441 hours, 2,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140W2315
- Condition: Damaged
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FWD ACFT DAMAGE ABOVE EXTERNAL POWER DOOR. MORE PHOTO ATTACHED DAMAGE 3.75 IN WIDE BY 1.50 . .50 IN DEEP STARTED TO REMOVED FASTENERS AND DAMAGE CUTOUT  REF. SRM REMOVED FASTENER AND CUT OUT DAMAGE AREA, REF: SRM  53-00-01-2R 53-10-01 RFPAIR4 -4 ADD EMP:420532 ACCOMPLISHED HFEC SURFACE INSPECTION OF CUTOUT AREA TO INSURE ACP DVI OF DAMAGED AREA REF SRM 53-00-01-2R-7 ITEM 4.B.(6) AFTER REMOVED FASTNERS C/T INTERCOASTAL. CONTINUED TO REMOVE FASTENERS, STARTED TO MANUFACTURE FILLER REMOVED ADDITIONAL FASTENER FOR REPAIRLAYOUT BETWEEN STRINGER . ACP''D ROTO PROBE INSP ON ALL REMOVED FASTENER HOLES PER NDT PT6, LAYED OUT DOUBLER FASTENER PATTERN, PILOTED FIELD FASTENERS, ALL DAMAGED HAS BEEN REMOVED. NO CRACKS NOTED. REF NDT OEM PART DAMAGED SKIN REMOVAL AND NDT INSP, NO OTHER DEFECTS NOTED. 2024 T3 .090 PO# 9909645 AND DOUBLER 2024 T3 PO# 116444330 REF REF. SRM 53-00-01 -2R7.(EXTERNAL REPAIR DAMAGE)ROTO PROVE 51-00-02 PROCEDURE 2, NO CRACK HOLE NOTED. PLACED DOUBLER ON FUSELAGE AND STARTED BACK DRILLING HOLES.  REF 6 51-00-01 AND SRM 53-00-01-2R-4. SRM 53-00-01 REPAIR4 INSPECTION NEED FOR ALL REMOVED FASTENET HOLES. SRM 53-00-01-2R-7 REPAIR 7. PICKED UP ALL HOLES IN DOUBLER, (NEED TO BE FINAL SIZED)TRIMMED CORRECTION DOUBLER MATERIAL .100 2024 T3 PO# IS 1164444 AND REMANUFACTURED DOUBLER.  0.100" 2024-T3 CLAD PO # 1164444. FILLER TO FIT REF. SRM 53-00-01-2R-7 FILLER .090 2024 T3 PO# IS 9909645. PICKED UP HOLES AND FINAL SIZED THE 0.199"  HOLES AND THE 0.218" HOLES WHIC
